# SDR AALA2020021759005

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 47,227 hours, 33,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324400000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CARGO INSPECTION FOR PS CHECK FOUND FLOOR PANEL 151CE DELAMINATED AND CONCAVED AFT CARGO. REPLACED FLOOR PANEL PER AMM 53-42-14.
